I need to know if this is normal... I have been having nausea, dizzieness, almost like my brain is moving (vertigo)? For 3 days, bad headache at night for 2 days, I woke up this morning at 5am with intense fear and panic, I had to take a lorazapam. It's been 4 weeks, I feel an uplift in my mood so far, but I still sometimes feel anxious and like there is a dark cloud looming over head, is this normal? I can't get into the dr. Today, I hoping for some reassurance to hang in there... I'm not suicidal but when I think of someone getting hurt, or gave a thought that " what if I did that" then I have panic and anxiety, is this normal too??? Sorry for asking so much, please tell me if any of you guys have felt with this and if it will improve as time goes on❤️Thanks so much
Hi Hopeful; Yes this is normal but most people loose alot of these side effects after the second week but we are not all the same it can last longer for some. Glad you are getting some positive results But it could start getting better anytime now I have had this problems with a couple other SSRI, Prozac by 6 some people 8 weeks is when it reaches the full blood level So you should be through this anytime. And many times these symptoms your having well stop like a light switch turning on or off. But as always if it just gets to much call your doctor and let her or him know but if you can hold on for a while because you are getting so much positive effects from this lets hope this is the one for you Just keep plugging and even when your on these it is not uncommon to have to take a lorazepam from time to time dont' let that upset you. Have a great day Chuck1957
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2013 • 3 answers
Hi, I'm having a feeling of drowsiness and nausea but no headache. Is this symptoms of brain tumour?
Posted 7 Dec 2014 • 3 answers
Posted 20 Dec 2015 • 3 answers
Posted 17 Jan 2016 • 0 answers
Posted 1 May 2017 • 2 answers